# SDR UALA2009042401188

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 31,094 hours, 6,866 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 1204
- Condition: Failed
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPERON POWER CONTROL UNIT (LEFT OUTBOARD) DOES NOT FOLLOW COMMAND.  DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2710301 LATCHED TA MODE.  REPLACED O/B FLAPERON PCU.  ACPD MAT TEST AND TEST PASSED.
